# SDR SIMA991231

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74332
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3798 - EMERGENCY LIGHT STRIP AT SEAT 9A IS LOOSE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
